Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Lower abdominal pain, mild fever, loss of appetite, acute kidney infection. Virus?

I ve had lower abdominal pain with low-grade fever for 3 days. Loss of appetite . No pain or burning with urination ....but pain in my rectum and lower bowels when I sit down. Also pain in right hip when standing and walking which radiates down leg. Recently had an acute kidney infection, but the kidney seems to be functioning fine now. Not constipated. Could it be a virus of some sort?
Asked On : Fri, 25 May 2012
Answers:  2 Views:  226
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Your symptom complex is a bit non-specific. Nevertheless the most important point you have mentioned is about acute kidney infection - But what was the exact diagnosis of kidney infection? Your present symptoms may be an aftermath of kidney infection.
Answered: Mon, 4 Jun 2012
I find this answer helpful
General Surgeon Dr. Inderjeet Yadav's  Response

u should go for blood examination to detect any infectious process, stool examination to rule out any bowel infection and ultrasonography of abdomen
Answered: Sun, 3 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor